About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2011 (2011), Article ID 390543, 16 pages
http://dx.doi.org/10.1155/2011/390543
Research Article

Positive Solutions to Boundary Value Problems of Nonlinear Fractional Differential Equations

1School of Science, University of Jinan, Jinan, Shandong 250022, China
2Department of Mathematics and Statistics, Missouri University of Science and Technology Rolla, MO 65409-0020, USA

Received 23 September 2010; Revised 5 November 2010; Accepted 6 December 2010

Academic Editor: Josef Diblík

Copyright © 2011 Yige Zhao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. K. S. Miller and B. Ross, An Introduction to the Fractional Calculus and Fractional Differential Equation, A Wiley-Interscience Publication, John Wiley & Sons, New York, NY, USA, 1993.
  2. K. B. Oldham and J. Spanier, The Fractional Calculus, Academic Press, New York, NY, USA, 1974. View at Zentralblatt MATH
  3. I. Podlubny, Fractional Differential Equations, vol. 198 of Mathematics in Science and Engineering, Academic Press, San Diego, Calif, USA, 1999. View at Zentralblatt MATH
  4. S. G. Samko, A. A. Kilbas, and O. I. Marichev, Fractional Integral and Derivative: Theory and Applications, Gordon and Breach Science, Yverdon, Switzerland, 1993. View at Zentralblatt MATH
  5. Q. Li and S. Sun, “On the existence of positive solutions for initial value problem to a class of fractional differential equation,” in Proceedings of the 7th Conference on Biological Dynamic System and Stability of Differential Equation, pp. 886–889, World Academic Press, Chongqing, China, 2010.
  6. Q. Li, S. Sun, M. Zhang, and Y. Zhao, “On the existence and uniqueness of solutions for initial value problem of fractional differential equations,” Journal of University of Jinan, vol. 24, pp. 312–315, 2010.
  7. Q. Li, S. Sun, Z. Han, and Y. Zhao, “On the existence and uniqueness of solutions for initial value problem of nonlinear fractional differential equations,” in Proceedings of the 6th IEEE/ASME International Conference on Mechatronic and Embedded Systems and Applications (MESA '10), pp. 452–457, Qingdao, China, 2010. View at Publisher · View at Google Scholar
  8. D. Delbosco and L. Rodino, “Existence and uniqueness for a nonlinear fractional differential equation,” Journal of Mathematical Analysis and Applications, vol. 204, no. 2, pp. 609–625, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. S. Zhang, “The existence of a positive solution for a nonlinear fractional differential equation,” Journal of Mathematical Analysis and Applications, vol. 252, no. 2, pp. 804–812, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. S. Zhang, “Existence of positive solution for some class of nonlinear fractional differential equations,” Journal of Mathematical Analysis and Applications, vol. 278, no. 1, pp. 136–148, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. H. Jafari and V. Daftardar-Gejji, “Positive solutions of nonlinear fractional boundary value problems using Adomian decomposition method,” Applied Mathematics and Computation, vol. 180, no. 2, pp. 700–706, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. S. Zhang, “Positive solutions for boundary-value problems of nonlinear fractional differential equations,” Electronic Journal of Differential Equations, vol. 36, pp. 1–12, 2006. View at Zentralblatt MATH
  13. T. Qiu and Z. Bai, “Existence of positive solutions for singular fractional differential equations,” Electronic Journal of Differential Equations, vol. 146, pp. 1–9, 2008.
  14. Z. Bai and H. Lü, “Positive solutions for boundary value problem of nonlinear fractional differential equation,” Journal of Mathematical Analysis and Applications, vol. 311, no. 2, pp. 495–505, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. M. Zhang, S. Sun, Y. Zhao, and D. Yang, “Existence of positive solutions for boundary value problems of fractional differential equations,” Journal of University of Jinan, vol. 24, pp. 205–208, 2010.
  16. Y. Zhao and S. Sun, “On the existence of positive solutions for boundary value problems of nonlinear fractional differential equations,” in Proceedings of the 7th Conference on Biological Dynamic System and Stability of Differential Equation, pp. 682–685, World Academic Press, Chongqing, China, 2010.
  17. Y. Zhao, S. Sun, Z. Han, and M. Zhang, “Existence on positive solutions for boundary value problems of singular nonlinear fractional differential equations,” in Proceedings of the 6th IEEE/ASME International Conference on Mechatronic and Embedded Systems and Applications, pp. 480–485, Qingdao, China, 2010. View at Publisher · View at Google Scholar
  18. Y. Zhao, S. Sun, Z. Han, and Q. Li, “The existence of multiple positive solutions for boundary value problems of nonlinear fractional differential equations,” Communications in Nonlinear Science and Numerical Simulation, vol. 16, no. 4, pp. 2086–2097, 2011. View at Publisher · View at Google Scholar
  19. Y. Yu and D. Jiang, “Multiple Positive Solutions for the Boundary Value Problem of A Nonlinear Fractional Differential Equation,” Northeast Normal University, 2009.
  20. A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, vol. 204 of North-Holland Mathematics Studies, Elsevier Science, Amsterdam, The Netherlands, 2006. View at Zentralblatt MATH
  21. M. A. Krasnoselskii, Positive Solutions of Operator Equations, Noordhoff, Groningen, The Netherlands, 1964.
  22. W. Ge, Boundary Value Problem of Nonlinear Ordinary Differential Equations, Science Press, Beijing, China, 2007.